# SDR AALA201901099019

- Difficulty date: January 8, 2019
- Submitted: January 9, 2019
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 58,294 hours, 9,650 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Seal
- Condition: Broken
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLASHLIGHT LOCATED AT THE L4 DOOR SEAL WAS BROKEN.  MAINTENANCE REPLACED THE SEAL AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
